# SDR UIEA2023071000734

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 100,220 hours, 24,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO COMPARTMENT FORWARD, BETWEEN STA 654-88 & STA 654-66 AND STGR 34L OF ROLLER TRAY & PALLET LOCK WITH CORROSION.( CORROSION LEVEL 2 CARGO COMPARTMENT FORWARD, BETWEEN STA 654-88 & STA 654-66 AND STGR 34L OF ROLLER TRAY WAS REPAIRED IAW SRM 53-00-53-2R-1 FIG201 DETAIL IV REV 122 15APR2023  )
